MAUDE Adverse Event Report: 3-D MATRIX EUROPE PURASTAT; HEMOSTATIC DEVICE FOR ENDOSCOPIC GASTROINTESTINAL USE

3-D MATRIX EUROPE PURASTAT; HEMOSTATIC DEVICE FOR ENDOSCOPIC GASTROINTESTINAL USE
Model Number 621-035
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: patient was an active bleed during the procedure receiving blood transfusion.Multiple types of intervention were done and the pura stat was delaying care.A second syringe of pura stat was used without difficulty.

Brand Name
PURASTAT
Common Device Name
HEMOSTATIC DEVICE FOR ENDOSCOPIC GASTROINTESTINAL USE
Manufacturer (Section D)
3-D MATRIX EUROPE
1234 chestnut st, ste 205
newton MA 02464
MDR Report Key22814265
Report Number22814265
Device Sequence Number9014344
Product Code QAU
UDI-Device Identifier04560436590354
UDI-Public(01)04560436590354
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
Report Date (Section F) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number621-035
Device Catalogue Number621-062
Device Lot Number23B23A30
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer08/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight92 KG
Date Report Sent to FDA08/12/2025